# SDR SWIA2020031349256

- Difficulty date: February 28, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N170SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000483
- Aircraft time: 14,800 hours, 7,598 cycles
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Part number: 17031107052
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H WING FORWARD SPAR O/B FITTING CRACKED AT WINGLET.   (C-CHECK) RO 3/12/2020   REMOVED AND RREPLACED OB FWD RH WING SPAR. REF E175 SRM
